# SDR SWIA20230130029

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N204SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000626
- Aircraft time: 15,944 hours, 9,143 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT SEATS 11B, 15C, 17C, 18B, 19B, 20C, 21B, 22C & 23B ARE DAMAGED. (FILED CLOSED) REMOVED AND REPLACED THE  SEAT TRACK AT SEATS 11B, 15C, 17C, 18B, 19B, 20C, 21B, 22C & 23B IN REF TO AMM 25-21-11
